# SDR SWAA105715

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 75,202 hours, 56,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND FRAME WEB CRACKED AT BS 303.9, 16L STOP FITTING.  REPAIRED WEB PER AAR EA.
